# SDR ASOA11IA004

- Difficulty date: November 22, 2011
- Submitted: November 25, 2011
- Operation: Air carrier
- Aircraft: N41104
- Make and model: Emb EMB-145XR
- Aircraft serial: 145646
- Aircraft time: 25,677 hours, 13,898 cycles
- System (JASC): 2210 · Autopilot System
- Part: Warning Message
- Condition: False Activation
- Location: Autopilot
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, THE CREW RECEIVED AN AUTOPILOT FAIL MESSAGE ON THE EICAS DISPLAY. THE ACFT RETURNED TO DEPARTURE AND LANDED WITHOUT INCIDENT.  MAINTENANCE PERFORMED SYS AND OPS CHECKS, HOWEVER THE CONDITION COULD NOT BE DUPLICATED NOR DID THE INDICATION ILLUMINATE AGAIN. THE DISCREPANCY WAS CLEARED AND THE ACFT RETURNED TO SERVICE.
